T Nation

Any Way to Bring Up Crushed E2 Other Than Waiting?


#1

Hi,

Say you accidentally [yikes] crushed your e2 levels (aromasin) while on T, is there any way to bring it up other than the obvious (reduce the dose/stop altogether for a week etc.)? I know that asin takes quite a bit of time before the aromatase enzyme is allowed to resurrect.

Would Clomid work?


#2

Aromasin should clear your system (assuming your still on T) writhin 3 days or so. I wouldn’t stop taking it all together because rebound could be a nightmare. I’de say cut your dose in half for he time being. So say 12.5 EOD. What dose were you running it?


#3

Also. How do you know you crushed your E2? I once thought I had low E when infact I had high E so stopping my Aromasin made matters worse. And now I have bigger boobs than Gianna Michaels


#4

depending on your T dose, it shouldn’t actually take very long.

What are you running?


#5

I think this is waaaaay more common than people realize. Shit feels bad at all on cycle, and people believe they crashed E. But high E and low E have remarkably similar symptoms in some ways.

As to the OP, if you HAVE gotten bloodwork, then just keep injecting T, and cut the dose of asin in half. It’s not gonna take long to improve. Clomid will not help while on cycle.


#6

I’ve made this mistake myself


#7

You all made some excellent points. I am fairly certain it is low e2 even though I had my doubts for a while due to similarity of symptoms seen between the two ends of the spectrum. I have been pushing up the dose for the past week (6.25 ED, 12.5 ED), until I finally took 25 mg aromasin which literally wiped me out flat and gave me joint issues. Think depression, unbelievable anxiety and insomnia, lethargy and general sensation of malaise that just won’t simple go away. Down south works when called upon, but I have no libido so pointless, orgasms are rather dull too.

But then again, I had no business upping anti-e so much on my meager dose of T- I was doing 250 sust for my trt, bumped it up to 300 to get them extra gains and increased AI dose as well.

Upped the dose now to 400 ml/week SQ (daily injections) out of sheer desperation. I am naturally prone to aromatisation but I effed up big this time. I am gonna wait a week before I reintroduce any asin again and then will do so at 6.25 week first.

Surprised to see others mentioning an alleged rebound with asin, I thought that is only seen with letro and adex?

Yogi, I remember you crashing your e2 once in the past, but if memory serves that was letro and you have had not issues since you switched to asin right?

Anyhow, I am off to deadlift the hell out of my brittle bones now…


#8

also, considering the nature of the beast, would introducing more T actually help? I am willing to go past 500 for a week or so if that helps… But my uneducated guest is that it won’t purely because asin kills the enzyme so there is nothing that could make the aromatisation happen, irrespective of T available.


#9

The rebound I speak of is of E2 in general if 12.5mg keeps you at say 22-30 you bumped it to 25mg and it took you to say 10 for example. if you stay off Asin for a long time your E2 could creep back up to say 60-70 without you taking anything and that is the rebound I speak of and then boom now you have high E2. I usually take 25mg when using between 500-1000mg of test. So I would say it’s fair to say that 25mg crushed you on 250-300 mg. I’de go with the recomendations given. Maybe wait 3days and start back at 6.25 and up to 12.5 again if needed and its your choice if you want to up your test to 500. But keep you E2 in check. As you can see. Bad things can happen if you let it venture outside the normal range either way up or down

-Ross


#10

It’s been two days now and I definitely do not feel like I should resume at all this week… Asin keeps your estrogen down for a least 4-5 days from what I have seen so far.


#11

I don’t know about things in England. In the US you can get bloodwork done very inexpensively. E2 test would run about 40 dollars. Can you not do this where you are?


#12

I’ve done it loads of times! Haha. The only time I’ve done it accidentally was with letro though. I’ve deliberately done it with asin when I’ve had a gyno flare up.

At 400mg/week of test you’ll be back in no time. It’s a shitty feeling but I would think that by next week you’ll feel better.


#13

E2 was so hard to control for me. I got tired of spending $50 on bloodwork every 2 weeks trying to figure out if I had low or high E, adjusting AI and repeating with fingers crossed. What I do now is take my best guess if it’s low or high. If low, then I stop AI for a few days and it should come up and pass through the sweet spot where I have morning wood etc all the signs of good E levels. If high, I use .5mg of Adex for a few days and again I should pass through the sweet spot. (That much will crash my estrogen fast) If I don’t feel normal, then I know I was wrong. Either way I adjust my AI accordingly. Cheaper than bloodwork but just as effective. Plus it forces you to pay close attention to every little symptom so you learn your body better.

SQ aromatizes less than IM, as does increasing the frequency of injections. For 400 SQ EW injected daily I would think 6.25 mg ED is the max you would need. Based on your AI dose and joints it definitely sounds like low E. I’d do all 400 mg at once IM and drop AI completely until you feel normal, then start back up at 6.25mg ED and go from there.

estrogen management was for me the worst part of starting steroids. You know how much it sucks when you pulled a hottie back to your place and your dick doesn’t work because your estrogen is out of whack? And she never texts your limp dick ass back. After the 4th girl I got Cialis but that’s still just a band aid solution.


#14

I feel you brother. Luckily, I am a married man so there is no pressure to perform whenever my pick up game scores high. But feeling like absolute death is no joke. I got a proper panic attack with low E2, but after three days off Asin I am getting back to baseline-ish.

Good shout about the IM injection, it did cross my mind… It’s just that it is sustanon and it hurts like a son of a gun for weeks afterwards. I’d rather take that pain though than crazy mental sides of low e2.

I look really shredded and dry though. Dat silver lining!


#15

it’s going to be a long week mate. Getting a bit better though by the day.


#16

I agree with you in principle but there is no need to take a blood test now IMHO as I get all the symptoms of low E- cracking joints etc.